# SDR K11A2016062829006

- Difficulty date: March 30, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,897 hours, 20,509 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD SPAR LOWER CHORD SPLICE PLATE HAS CORROSION AT WING STA 466.
